# SDR ABXA20250710150

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 92,277 hours, 29,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 763CK'S C4 CHECK IN OSC, KALITTA MAINTENANCE FOUND BULK CARGO STRINGER AT STA.1540 STR39R HAS EVIDENCE OF CORROSION  .REPAIRED STRINGER AT STA 1540 SR39R IAW B767-300 SRM 53-00-03 REPAIR 2.
